Downloads: 1

Files in This Item:
File Description SizeFormat 
2202-11.pdf5.64 MBAdobe PDFView/Open
Title: Ando-Hiai type inequalities for multivariate operator means and operator perspectives (Research on structure of operators by order and related topics)
Authors: 和田, 州平  KAKEN_name
日合, 文雄  KAKEN_name
瀬尾, 祐貴  KAKEN_name
Author's alias: Wada, Shuhei
Hiai, Fumio
Seo, Yuki
Issue Date: Oct-2021
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 2202
Start page: 67
End page: 80
URI: http://hdl.handle.net/2433/266251
Appears in Collections:Research on structure of operators by order and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.